# SDR USAA2013072400009

- Difficulty date: July 20, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 63,910 hours, 42,575 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 4192001003
- Part serial: 41920001654
- Condition: Faulty
- Location: Zone 200
- Part time: 12,880 hours, 8,032 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT FLIGHT LEVEL 250, IN A RIGHT TURN, CREW FELT UNCOMMANDED RUDDER BUMP. MX R & R MAIN RUDDER PCU IAW AMM 27-21-91-404-013-002.  LEAK AND OPS CHECKED GOOD. ALSO, FOUND LOWER PAN BELOW RUDDER PCU DAMAGED. R & R PAN ASSY IAW SRM 51-40-02-0G0.  ACCOMPLISHED MX TEST FLIGHT.  FUNCTIONAL TEST FLIGHT SATISFACTORY.
